# SDR SWIA202266566

- Difficulty date: August 21, 2022
- Submitted: September 30, 2022
- Operation: Air carrier
- Aircraft: N912EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7728
- Aircraft time: 40,579 hours, 36,907 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVI BAY DOOR SEAL RETAINERS (4EA) FOUND TO BE CORRODED OUT OF LIMITS. REPLACEMENT REQUIRED.     (C-CHECK RO 9/28/2022)    REMOVED AND REPLACED AVI BAY DOOR SEAL RETAINERS (4EA) IAW CRJ 200 SRM 51-42-06 REV 39 DATED 10 MAR 2022. MAJOR REPAIR TASK CARD 51-900-1003-SKY AND FORM M-337 COMPLETED AND ATTACHED. NO WEIGHT CHANGE NOTED. SEE CONTINUE CARD FOR DETAILS.
